12 Oct 2012
Dear Keshia, you will have relief temporarily immediately. Underarm odor is usually triggered by something. The hibiclens will kill the bacteria present at the time but it may come back. Metabolic disorders, hormone imbalances and even things like curry in food can cause underarm or body odor. If you have an infection or fungal infestation, that can cause it as well. It is ok to use the hibiclens, but it may not stop the problem completely. If you have a regular dr, or even an obgyn, have them do some blood work to rule out metabolic disorders, hormone imbalances, and fungal infestations. This will be getting to the cause of it. The arm pits, groin area and under the breast have sweat glands and I think they are called apocrine glands, these tend to give off more of an odor . The feet often have an odor because of athletes foot, and that is fungal.
Even meds we take can affect body odor and sometimes withdrawal from opiates makes a person more likely to smell something much stronger thank anyone else around them can. Your gyn or regular dr should be able to pinpoint the cause. Patti
12 Oct 2012
I dont think it will help any more than a good antibacterial cleanser (soap) and water. Hibiclenz can be pretty rough on the skin for everyday use. I wouldnt use this unless under the advice of a Dr. Overuse can cause really irritated skin and I really dont feel that it will be any more effective then antibacterial soap and water.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hibiclens topical application only
2 answers • 8 Sep 2009
Patient takes low dose Cipro for recurrent UTI and has developed an unusual body odor (not related to hygiene).
1 answer • 21 Nov 2010
Because I have a very bad body odor sent I have been taking this drug call Doxazosin 2mg mesylate this odor is coming out of my porse
1 answer • 6 Dec 2012
My 14 yr old son has been taking 10mg 3x/day for a few years for his cerebral palsy & tends to have a body odor with it. He's getting older ...
1 answer • 9 Jan 2014